MathSciNet Relay Station
MathSciNet bibliographic data
MR1236315 (94i:47042) 47B35 (32A37 46E15 47B10)
Jevtić, Miroljub; Pavlović, Miroslav $M$-Besov $p$-classes and Hankel operators in the Bergman space on the unit ball. Arch. Math. (Basel) 61 (1993), no. 4, 367–376.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement